# SDR REXA201101009

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 18,257 hours, 15,794 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 0 DEG AT CRUISE (FL300).  PERFORMED T/S PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PAR(H)(6)(I), AMOC DATED MARCH 27 2009 TR# 27-012 PER AMOC DATED DEC 18 2009 AND PA AD27-052G FLAP CODES FOUND 1, 12 1A 1, 12 2A. 2, 12 1A 2, 12 2A. 3-25 UNSPECIFIED.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  PERFORMED RIG CHECK OF BPSU IAW AMM 27-51-10 RE-RIGGED LT BPSU IAW AMM 27-51-10, PERFORMED FUNCTION CK IAW AMM 27-51-05, OPS CHECK IAW AMM 27-51-05.  ALL OPS NORMAL.
